Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Getting severe pain in foot. No relief from pan d and zerodol d. Could this be schamberg disease?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6658 Questions
Question
i got severe pain in my feet i consult 2 orthopedic but no relief at all yesterday i consult on esenior docter in fortis he gave me pan d tablet zerodol d .but still i got so much pain during walking my uric acid level is 3.7 .pain in my left knee. i got some prolem in feet realted to skin docter called schmberg diseaes and please tell me wheather i consult rhemotologist or orthopedic .......
Posted Sun, 19 May 2013 in Bones, Muscles and Joints
 
 
Answered by Dr. Pavan Kumar Gupta 2 hours later
Hello,
Thanks for the query.
First of all I would want to make it clear to you that schamberg disease has no connection with your pain in feet.
To proceed ahead with your pain,I would want to know certain facts from you.
Are you having pain in both feet or one foot?
Since when you are having this pain?
Is this pain present for a very longtime or started recently?
Are you overweight?
Do you have flat foot?
Do you keep standing for a longtime?
Is this pain worst in night or when you wake up in the morning?
Have you been investigated for this pain?
Did you get your blood sugar,hypothyroid and VIT D checked up?

Please supply this information so that I am able to guide you further.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Follow-up: Getting severe pain in foot. No relief from pan d and zerodol d. Could this be schamberg disease? 11 minutes later
Are you having pain in both feet or one foot?
yes
Is this pain present for a very longtime or started recently?
recently
from 2 months
Are you overweight? yes 74 weight for 5.5 inch height age 32

Do you have flat foot?
yes

Do you keep standing for a longtime?

no but siting on the computer long time
Is this pain worst in night or when you wake up in the morning?
yes

Have you been investigated for this pain?
docter said gout due to swelling in my feet and in thumb but uric acid is normal 3.7
Did you get your blood sugar,hypothyroid and VIT D checked up?
blood sugar is ok,thyroid is also ok vit d is vitamin d is not done yet
 
 
Answered by Dr. Pavan Kumar Gupta 27 minutes later
Hello,
I have gone through your details and feel that following causes may be responsible for your pain in both feet.
Plantar fascitis
Lack of VIT D
Being overweight
Gout can cause the pain even if uric acid is normal but it should be diagnosed by aspirating the fluid from the joint and checking it with microscope.
I would advise you to consult a orthopedician and get investigated properly.
Proper treatment can be instituted only after diagnosis the cause and taking care of it.
I hope it helps however you may revert to me for any further query.
Thanks
Above answer was peer-reviewed by
 
Follow-up: Getting severe pain in foot. No relief from pan d and zerodol d. Could this be schamberg disease? 19 hours later
thanks docter i consult one orthopedic docter he recomemed some test like rf factor,vitamin d3,crp and hemoglobin,tlc etc
 
 
Answered by Dr. Pavan Kumar Gupta 17 minutes later
Hello,
Yes,this is absolutely correct.
This is the right approach.
You go ahead with these tests and if you wish you may revert to me with the reports.
Best of luck
Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor